# SDR CA060523002

- Difficulty date: May 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,139 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAINS NR 1 WINDOW SPIDER CRACKED AT 34,000 FT, WINDOW CRACKED THROUGH OUT 50% OF THE WINDOW IN THE OUTER PANE ONLY.  AIRCRAFT FERRIED TO BASE FOR NR 1 WINDOW CHANGE.
